# SDR 04FDEA01500

- Difficulty date: May 27, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 14,825 hours, 7,437 cycles
- Engine: Ge CF66D
- Engine time: 11,411 hours, 6,088 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE FAILURE WARNINGS APPEARED ON ECAM ON TAKEOFF AT 70 KTS.  REJECTED TAKEOFF.  TRIED ANOTHER TAKEOFF, SAME PROBLEM, REJECTED TAKEOFF AGAIN.  NR 2 ENGINE WOULD NOT SHUT DOWN IN BLOCKS WITH FUEL LEVER.  PULLED NR 2 FIRE HANDLE AND ENGINE WOULD NOT SHUT DOWN FOR 2 MINUTES.  PERFORMED ENGINE FIRE TEST ON NR 2 ENGINE, WHEN HP VALVE WAS RAISED LIGHT IN HANDLE DID NOT ILLUMINATE.  HP VALVE WILL REQUIRE CHANGE. R&R HMU (P/N 441790) RAN ENG OPS CK .  MEM MX.
